MAUDE Adverse Event Report: ZimVie US Corp LLC ABUT CONTOUR 4.5X5.5 3 MM CUFF; Dental Abutment

ZimVie US Corp LLC ABUT CONTOUR 4.5X5.5 3 MM CUFF; Dental Abutment
Catalog Number ZOA453S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the doctor followed the tsv prosthetic procedures to seat the abutment- zoa453s to the implant tsvwb10.After 2 years, the abutment screw broken.Therefore, the doctor replaced the abutment.Abutment placed on (b)(6)2024 and removed on (b)(6)2026.Tooth site 36.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).

Brand Name
ABUT CONTOUR 4.5X5.5 3 MM CUFF
Common Device Name
Dental Abutment
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50771253
Report Number0001038806-2026-04792
Device Sequence Number9424965
Product Code NHA
UDI-Device Identifier00889024020856
UDI-Public(01)00889024020856(17)260325(10)2021030981
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K052600
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/25/2026
Device Catalogue NumberZOA453S
Device Lot Number2021030981
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale